Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the structure of certain factorizable groups. I


Authors: Daniel Gorenstein and I. N. Herstein
Journal: Proc. Amer. Math. Soc. 10 (1959), 940-945
MSC: Primary 20.00
MathSciNet review: 0109183
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jesse Douglas, On finite groups with two independent generators. I, Proc. Nat. Acad. Sci. U. S. A. 37 (1951), 604–610. MR 0045716
  • [2] Jesse Douglas, On finite groups with two independent generators. IV. Conjugate substitutions, Proc. Nat. Acad. Sci. U. S. A. 37 (1951), 808–813. MR 0045719
  • [3] D. Gorenstein, On a problem of J. Douglas, Project Document No. 10, Summer Mathematical Conference Reports, Bowdoin College, 1957.
  • [4] Daniel Gorenstein, Finite groups which admit an automorphism with few orbits, Canad. J. Math. 12 (1960), 73–100. MR 0109182
  • [5] Daniel Gorenstein and I. N. Herstein, A class of solvable groups, Canad. J. Math. 11 (1959), 311–320. MR 0103230
  • [6] N. Ito, Products of abelian groups, Math. Z. vol. 62 (1955) pp. 400-401.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0109183-0
Article copyright: © Copyright 1959 American Mathematical Society